# SDR CA090219013

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, ONE ENG EXPERIENCED (2) UNCOMMANDED POWER ACCELERATIONS. THE CREW REDUCED THE POWER (PLA) AND SHUTDOWN ENGINE. THE ACFT MADE A SINGLE ENGINE LANDING AT PLANNED DESTINATION. THE FUEL CONTROL, FUEL PUMP AND EEC WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
